MAUDE Adverse Event Report: CYNOSURE LLC VECTUS

CYNOSURE LLC VECTUS
Model Number 105-3500-000
Medical Device Problem Code Unexpected/Unintended Radiation Output (4028)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/21/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Site confirmed there was no patient injury involved.Upon evaluation it was determined that there was no issue with the device nor handpiece.The device history record confirms that the product passed and met all requirements before releasing.Due to the site reporting an unintended discharge of laser energy, this event is an aro (accidental radiation occurrence) and therefore reportable.
 
Event or Problem Description
Customer reported that the device double fires when the handpiece is triggered.

Brand Name
VECTUS
Common Device Name
VECTUS
Manufacturer (Section D)
CYNOSURE LLC
5 carlisle road
westford, ma
MDR Report Key10428442
Report Number1222993-2020-00017
Device Sequence Number17006051
Product Code GEX
UDI-Device Identifier00841494100124
UDI-Public(01)00841494100124(11)190110
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K120622
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number105-3500-000
Device Catalogue Number105-3500-000
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2020
Initial Report FDA Received Date08/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1